# SDR FOTR2019813714

- Difficulty date: November 21, 2010
- Submitted: March 18, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 61,995 hours, 34,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 61,995 hours, 34,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 930 FRAME HAS FASTENER WITH NO ED AT WINDOW AREA, LT SIDE.  CUTOUT DAMAGED AREA DIM .75" X .5" ON STA 930 FRAME LT IAW SRM 53-10-4, FIG 1 FABRICATED 2 EA DOUBLERS FROM 7075-0 .071 DIM 11" X 3" PO 20198132 IAW SRM 53-10-4 FIG 1.  HEAT TREATED PARTS TO 7075T6 IAW FASI FORM FAS0115 REV 1.  INSTALLED REPAIR PARTS IAW SRM 53-10-4, FIG 1.
